# SDR 96ZZZX212

- Difficulty date: December 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N492A
- Make and model: Gulstm G1159A
- Aircraft serial: 425
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Vapor Vent Line
- Part number: 1159H40200143
- Condition: Leaking
- Location: Rt Mlg Ww
- Part time: 428 hours
- Component: Sundstrandem, 1159SCP0115
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING POST-FLIGHT INSPECTION, A HEAVY FUEL SMELL WAS NOTED IN THE RT MLG WHEELWELL.  ON INVESTIGATION, FOUND FUEL WEEPING FROM THE RT ALTERNATE BOOST PUMP VAPOR VENT LINE AND COLLECTING IN THE WHEELWELL.  FAILED VAPOR VENT LINE, PN 1159H40200-143, WAS INSTALLED IN THIS AIRCRAFT ON 3-8-95 AND WAS A REPLACMENT FOR VENT LINE, PN 661002-6D0150, WHICH HAS AN 8-YEAR SCRAP LIFE DUE TO SIDEWALL WEEPING.  (SEE SDR FOR N404CC DATED 11-22-94).  TOTAL TIME ON FAILED VENT LINE 428 HOURS, 144 LANDINGS, 9 MONTHS.  LINE HAS BEEN SENT TO GULFSTREAM, SAVANNAH FOR EVALUATION.
